# SDR FDEA202308111395

- Difficulty date: August 11, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 74,055 hours, 29,468 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH ILS 29 AUTOPILOT CAPTURED  GLIDE SLOPE 1 DOT HIGH, RESULTING IN HIGH PITCH  OVER, NOSE DOWN MOVEMENT. SHORTLY AFTER GLIDE SLOPE  CAPTURE THE ASA SHOWED LAND2/NO LAND 3 AND LT AUTOPILOT CMD NOT ILLUMINATED. AUTOPILOTS WERE DISCONNECTED, CONTROLS WERE HEAVY IN ROLL AND PITCH  AXIS.   INSPECTED AND EXAMINED AILERON AND AILERON TRIM   CONTROL SYS MECHANISMS AND   LATERAL CONTROL FEEL MECHANISM FOR PRESENCE OF UNWANTED OBJECTS OR OBJECTS THST TOUCH IAW AMM 27 11 00 0   OK ,   INSPECTED  ELEVATOR CONTROL SYS   MECHANISM & ELEVATOR FEEL  MECH SYS .OK . PERFORMED AILERON CONTROL SYS OPS TEST IAW AMM 27 11 00 5. OK. PERFORMED AILERON & ELEVATOR CONTROL SYS OS TEST IAW AMM 27 11 00 5 & 27 31 00 5 . ALL  OKAY.
